Topological Methods in Nonlinear Analysis

Set-valued perturbation for time dependent subdifferential operator

Soumia Saïdi and Mustapha Fateh Yarou

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In a separable Hilbert space, we consider an evolution inclusion involving time-dependent subdifferential of a proper convex lower semicontinuous function with a set-valued perturbation depending on both time and state variable. We prove, under a compactness condition on the perturbation, that there exists at least one absolutely continuous solution.

Article information

Topol. Methods Nonlinear Anal., Volume 46, Number 1 (2015), 447-470.

First available in Project Euclid: 30 March 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Saïdi, Soumia; Yarou, Mustapha Fateh. Set-valued perturbation for time dependent subdifferential operator. Topol. Methods Nonlinear Anal. 46 (2015), no. 1, 447--470. doi:10.12775/TMNA.2015.054.

Export citation